# SDR SIMA201127301

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 32,137 hours, 26,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4165 THE CREW REPORTED THE LEFT AFT EXTERNAL OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT EXTERNAL OVERWING LIGHT BULB IAW AMM 33-50-10.  THE OPERATIONAL CHECK  WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
